# SDR DLL16950307

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, CABIN FLOOR BEAM CAP FROM RBL 42.5 TO RBL 74.5 WAS FOUND CORRODED.  ALSO, CORROSION ON UNDERSIDE AT FASTENER HOLES FS 901.  REMOVED CAP, INSTALLED REPAIR PER SRM 53-21-00 PG 849-852.
